# SDR 95ZZZX1261

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110S
- Make and model: Lear 35A
- Aircraft serial: 306
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23941047
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  ON THE THIRD ATTEMPT, WHILE THE AIRCRAFT WAS IN A LEFT BANK, THE LANDING GEAR SHOWED ALL THREE DOWN AND LOCKED.  THE CREW EXECUTED A NORMAL LANDING.  THE AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED, WHERE IT WAS DISCOVERED THE RIGHT MAIN GEAR ACTUATOR WAS SLOW TO LOCK IN THE DOWN POSITION.  INSPECTION THROUGH THE POSITION INDICATOR SWITCH PORT REVEALED AN INTERNAL DEFECT. THE ACTUATOR WAS REPLACED.
